# SDR AALA201809049018

- Difficulty date: August 10, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347715400490
- Condition: Corroded
- Location: Frames 55a-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, CORROSION WAS FOUND ON COVER SHEET LOCATED AT FRAME 55A TO 59, STRINGERS 34R TO 41R.  REPLACED THE COVER SHEET IAW SRM 51-42-11, DWG D53477000, AND SRM 51-72-11.
